MathSciNet Relay Station
MathSciNet bibliographic data
MR2784874 (2012e:49097) 49S05 (35A15 35B27 35K55 49J45 74N15)
Choksi, Rustum; Peletier, Mark A. Small volume-fraction limit of the diblock copolymer problem: II. Diffuse-interface functional. SIAM J. Math. Anal. 43 (2011), no. 2, 739–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement